# SDR AALA201810265008

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,824 hours, 43,286 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Strap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SPAR, LEADING EDGE SKIN STRAP,  FASTENER HOLE NR 6 HAD A CRACK INDICATION.  REPLACED THE  STRAP IAW DRAWING SG09550005.
